# SDR AWXA200201075

- Difficulty date: October 17, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER CAP OF CABIN FLOORBEAM BS 377.5, LBL 55. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOORBEAM AT BS 377.5, LBL 55; FABRICATED 2 EACH ANGLES, A STRAP, A FILLER, AND A SHIM; AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-00-51, PG. 216-218, FIG. 205.
